# SDR VNAA2024043011101

- Difficulty date: April 12, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N631NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 16,971 hours, 12,953 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OB SPOILERONS AND OB FLT SPLILERS CAUTION MSG IN FLIGHT / RESET SYSTEM CIRCUIT BREAKERS. FAULT DID NOT REOCCUR, MIPM RESET SUCCESSFUL.
